Mirtazapine in drug-induced excessive sweating.

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: author
Serval ID
serval:BIB_BC63CCE84B88
Type
Article: article from journal or magazin.
Publication sub-type
Case report (case report): feedback on an observation with a short commentary.
Collection
Publications
Institution
Title
Mirtazapine in drug-induced excessive sweating.
Journal
European Journal of Clinical Pharmacology
Author(s)
Buecking A., Vandeleur C.L., Khazaal Y., Zullino D.F.
ISSN
0031-6970 (Print)
ISSN-L
0031-6970
Publication state
Published
Issued date
2005
Peer-reviewed
Oui
Volume
61
Number
7
Pages
543-544
Language
english
Notes
Publication types: Case Reports ; Journal ArticlePublication Status: ppublish
Abstract
Excessive sweating is a well-known side effect of a selective serotonin reuptake inhibitor treatment, but little is known about the impact of sweating on treatment discontinuation or the general quality of life of patients. In this case report, we present a patient suffering from excessive sweating induced by escitalopram. When mirtazapine was administered as an additional treatment, a dose-dependent reduction of drug-induced excessive sweating was observed. Taking into account the particular serotonin antagonistic properties of mirtazapine, its eventual influence on the regulation of body temperature and diaphoresis in the central nervous system is discussed.
Keywords
Citalopram/adverse effects, Humans, Male, Mianserin/analogs & derivatives, Mianserin/pharmacology, Middle Aged, Serotonin Uptake Inhibitors/adverse effects, Sweating/drug effects
Pubmed
Web of science
Create date
12/07/2013 11:52
Last modification date
20/08/2019 16:30
Usage data